# SDR ASAA2023080144384

- Difficulty date: August 1, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 65,418 hours, 34,047 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Aoa
- Part number: 0861FL1
- Part serial: 17470
- Condition: Faulty
- Location: Fwd
- Part time: 21,255 hours, 6,790 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L ALPHA VANE ANNUNCIATOR ILLUMINATED DURING CRUISE. GROUNDED - YES. DUE TO HISTORY REPLACED LEFT AOA VANE. OPENED /TAGGED 5CBS. RMVD AND INSTALLED NEW LEFT AOA VANE. RMVD TAGS/CLOSED 5CBS. REF 34-21-05.PERFORMED LLM TETS AND OPS TESTREF 34-21-05.ALL TESTS PASSED.REF LP 60720490 FOR PLT FOR SEALANT.
